Overcoming Canker Sores And Headaches In Children?
Hallo. Yesterday my child had a fever, I gave her a fever-lowering medication … The fever was lower but there was thrush around my mouth and today I was dizzy … What kind of medicine should I give? Considering that today is a holiday and the doctor’s practice is not open. .
Hello, thank you for the question to HealthReplies.com.
heat and thrush and dizziness can be caused by several possible causes:
1. Inflammation in the throat: inflammation of the airways such as in the throat can cause fever, swallowing pain, and the throat feels itchy or like a lump
2. Inflammation of the mouth tissue (stomatitis): the presence of canker sores or stomatitis can be characterized by redness or thrush on the lips and sometimes makes a fever
3. Dehydration: lack of fluid intake can cause fever and canker sores as well
to find out more about the causes, diagnosis and treatment of complaints that your child experiences, you should immediately consult a pediatrician.
drugs that you can take temporarily are heat-lowering drugs, such as paracetamol syrup or tablets at a dosage according to the child's weight that is 10-15mg / kgBB. If your child is weighing 10-15 kg, give 3x1 measuring spoonful, if weighing 20-25 kg give 3x2 measuring spoonful, and if weighing 40-50kg can be given an adult dose of 1 tablet 500mg of Paracetamol 3x a day. However, this drug is not used for the long term without medical supervision because it causes side effects such as nausea, vomiting and increased liver function if excessive.
prevention can be done:
1. Drink plenty of mineral water at least 2L per day
2. Treat thrush with temporary mouthwash or eat foods high in vitamin C such as oranges and other fruits
3. Maintain personal hygiene and food drinks consumed
4. Reduce eating oily foods, and high levels of micin or spicy and sour
thus hopefully useful